# SDR CALA0700756

- Difficulty date: December 14, 2007
- Submitted: December 18, 2007
- Operation: Air carrier
- Aircraft: N17619
- Make and model: Boeing 737524
- Aircraft serial: 27332
- Aircraft time: 36,795 hours, 19,749 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Fitting
- Part number: 6562276
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX CABIN STR 11 L HAS CRACKED ATTACHMENT CLIP AT STA 360.  REMOVED AND REPLACED PER EA5311-01383.
